# SDR ASAA2017011819444

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 15,240 hours, 4,988 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 110181
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 31,161 hours, 9,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE DIFFERENTIALS EXCEEDS 20 PSI DURING CLIMB AND IN CRUISE DUCT RIGHT PSI 40 DUCT LEFT PSI 17 DUCT PRESSURES WERE MATCHED DURING DESCENTS.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 36-00-00-860-807.  FOUND PRSOV LEAKING EXCESSIVE AIR, R & R PRSOV IAW AMM 36-11-04.  OPS CHECKED AND LEAK CHECKED NORMAL.
